# SDR P5CA0501332

- Difficulty date: March 21, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 18,256 hours, 3,219 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B11669
- Part serial: 5B00185
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR DOOR O/B HAS DELAMINATION ON AFT LWR EDGE.  DOOR REMOVED AND REPAIR ACCOMPLISHED.  REINSTALLED DOOR (SERVICEABLE) PER MM 32-12-07.
